# SDR SWAA2022040647392

- Difficulty date: November 10, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 21,980 hours, 9,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***AFT CARGO Z CHANNEL BETWEEN STA 867-887; STR 25R; RBL 21; WL 155 HAS CORROSION AROUND MULTIPLE FASTENER HOLES. / REMOVED CORROSION 1/2' X 1/2' X .002'; CORROSION FOUND TO BE OUT OF LIMITS; DUE TO CORROSION IN HOLES PER SRM 53-00-53-1A-2; REMOVED Z CHANNEL BS 867-887 RBL 21 STR 25R. FABRICATED Z CHANNEL IAW DWG 146A7502; INSTALLED NEW Z CHANNEL IAW DWG 146A7502 & SRM 51-40-02
